Complutense University Library

Existence and nonexistence of unbounded forwards attractor for a class of non-autonomous reaction diffusion equations.

Rodríguez Bernal, Aníbal and Vidal López, Alejandro and Langa, J.A. and Robinson, James C. and Suárez, A. (2007) Existence and nonexistence of unbounded forwards attractor for a class of non-autonomous reaction diffusion equations. Discrete and Continuous Dynamical Systems. Series A, 18 (2-3). 483-497 . ISSN 1553-5231

[img]
Preview
PDF
210kB

Official URL: http://www.aimsciences.org/journals/dcdsA/online.jsp

View download statistics for this eprint

==>>> Export to other formats

Abstract

The goal of this work is to study the forward dynamics of positive solutions for the nonautonomous logistic equation ut − _u = _u − b(t)up, with p > 1, b(t) > 0, for all t 2 R, limt!1 b(t) = 0. While the pullback asymptotic behaviour for this equation is now well understood, several different possibilities are realised in the forward asymptotic regime.


Item Type:Article
Uncontrolled Keywords:Unbounded forwards attractor, Non-autonomous reaction diffusion equations.
Subjects:Sciences > Mathematics > Differential equations
ID Code:12831
Deposited On:06 Jun 2011 15:11
Last Modified:06 Feb 2014 09:33

Repository Staff Only: item control page